On ordinary differentiability of Bessel potentials
Annales Polonici Mathematici, Tome 44 (1984) no. 3, pp. 325-352
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_ap_44_3_325_352,
author = {Tord Sj\"odin},
title = {On ordinary differentiability of {Bessel} potentials},
journal = {Annales Polonici Mathematici},
pages = {325--352},
year = {1984},
volume = {44},
number = {3},
doi = {10.4064/ap-44-3-325-352},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/ap-44-3-325-352/}
}
Tord Sjödin. On ordinary differentiability of Bessel potentials. Annales Polonici Mathematici, Tome 44 (1984) no. 3, pp. 325-352. doi: 10.4064/ap-44-3-325-352
Cité par Sources :